Alert archive / California / Wind Advisories in 2007

Wind Advisory 8, NWS San Francisco Bay Area, CA

December 6, 200711 counties in California

NWS San Francisco Bay Area, CA issued this wind advisory at Dec 6, 2007, 8:20 PM PST for 11 counties in California. It took effect at Dec 7, 2007, 1:38 AM PST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Dec 6, 2007, 8:20 PM PST (04:20 UTC)
In effect from
Dec 7, 2007, 1:38 AM PST
Expired
Dec 7, 2007, 2:00 PM PST
In force
12 hr
Issued by
NWS San Francisco Bay Area, CA

Counties Alameda County, CA, City and County of San Francisco, CA, Contra Costa County, CA, Marin County, CA, Monterey County, CA, Napa County, CA, San Benito County, CA, San Mateo County, CA, Santa Clara County, CA, Santa Cruz County, CA, Sonoma County, CA

The radar

The San Francisco radar (KMUX), 46 km from the middle of the area, began a volume at 04:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Oakland, CA (KOAK), launched 00:00Z, 4.3 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Oakland, CA at 00:00Z on 2007-12-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Oakland, CA at 00:00Z on 2007-12-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 119 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
615 m above ground
0-6 km bulk shear
76 kt
0-1 km storm-relative helicity
119 m²/s²
0-3 km storm-relative helicity
188 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KMTR 070420
NPWMTR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
820 PM PST THU DEC 6 2007

...STRONG NORTHWEST WINDS TO DEVELOP DURING THE DAY FRIDAY...

.NORTHWESTERLY WINDS WILL INCREASE BEHIND A COLD FRONT THAT WILL
MOVE OVER NORTHERN CALIFORNIA TONIGHT. BEGINNING EARLY FRIDAY
MORNING AND CONTINUING THROUGH THE DAY WIND GUSTS OF 45 MPH WILL
BE POSSIBLE...ESPECIALLY ALONG THE COAST AND IN THE HILLS ABOVE
1000 FEET.

CAZ006-505>518-071230-
/O.NEW.KMTR.WI.Y.0008.071207T1200Z-071208T0000Z/
SAN FRANCISCO-
COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE-
NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS-
SAN FRANCISCO BAY SHORELINE-SAN FRANCISCO PENINSULA COAST-
EAST BAY INTERIOR VALLEYS-EAST BAY HILLS AND DIABLO RANGE-
SANTA CRUZ MOUNTAINS-SANTA CLARA VALLEY...INCLUDING SAN JOSE-
MONTEREY BAY...NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND
CARMEL VALLEY-BIG SUR COAST-
SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO-
SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST-
MOUNTAINS OF SAN BENITO AND INTERIOR MONTEREY COUNTY INCLUDING
PINNACLES NATIONAL MONUMENT-
820 PM PST THU DEC 6 2007

...WIND ADVISORY IN EFFECT FROM 4 AM TO 4 PM PST FRIDAY...

THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 4 PM PST FRIDAY. 

STRONG NORTHWEST WINDS WILL DEVELOP EARLY FRIDAY MORNING AND
CONTINUE THROUGH THE AFTERNOON HOURS. THE STRONG WINDS WILL
DEVELOP BEHIND A COLD FRONT. THIS WILL BE THE FIRST WIDESPREAD
WIND EVENT OF THIS WINTER AND OFTEN TIMES THE WEAKEST TREES AND
POWER LINES FALL DOWN IN THESE EVENTS. IN ADDITION HOME OWNERS AND
OTHERS WITH PROPERTY INTERESTS SHOULD TAKE ACTION NOW BY TYING
DOWN LOOSE ITEMS.

THE STRONGEST WINDS ARE EXPECTED ALONG THE ENTIRE COASTLINE WHERE
WIND GUSTS APPROACHING 55 MPH WILL BE POSSIBLE. OTHER FAVORED
LOCATIONS FOR STRONG WINDS WILL BE IN THE HILLS ABOVE 1000 FEET
AND NORTHWESTERLY WIND ALIGNED VALLEYS SUCH AS THE SANTA CLARA AND
SALINAS VALLEYS. WINDS AT SAN FRANCISCO AIRPORT ARE ALSO OFTEN
VERY GUSTY IN WEATHER REGIMES SUCH AS THIS SO AVIATION INTERESTS
SHOULD BE PREPARED FOR A WINDY DAY AT BAY AREA AIRPORTS. 

A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$
4 follow-up statements
000 
WWUS76 KMTR 070938
NPWMTR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
138 AM PST FRI DEC 7 2007

...STRONG NORTHWEST WINDS THROUGH FRIDAY ALONG THE COAST AND IN
THE MOUNTAINS...
...STRONG NORTHWEST WINDS THROUGH FRIDAY MORNING IN THE INLAND VALLEYS...

.NORTHWESTERLY WINDS WILL CONTINUE BEHIND A COLD FRONT THAT MOVED
OVER NORTHERN CALIFORNIA THURSDAY EVENING. WIND GUSTS OF 45 MPH
WILL BE POSSIBLE...ESPECIALLY ALONG THE COAST AND IN THE HILLS
ABOVE 1000 FEET.

CAZ506-508-510-513-516-072000-
/O.EXT.KMTR.WI.Y.0008.071207T0938Z-071207T2000Z/
NORTH BAY INTERIOR VALLEYS-SAN FRANCISCO BAY SHORELINE-
EAST BAY INTERIOR VALLEYS-SANTA CLARA VALLEY...INCLUDING SAN JOSE-
SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO-
138 AM PST FRI DEC 7 2007

...WIND ADVISORY NOW IN EFFECT UNTIL NOON PST TODAY...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL NOON PST TODAY. 

STRONG NORTHWEST WINDS WILL CONTINUE THROUGH THE MORNING HOURS.
THIS WILL BE THE FIRST WIDESPREAD WIND EVENT OF THIS WINTER AND
OFTEN TIMES THE WEAKEST TREES AND POWER LINES FALL DOWN IN THESE
EVENTS. IN ADDITION HOME OWNERS AND OTHERS WITH PROPERTY INTERESTS
SHOULD TAKE ACTION NOW BY TYING DOWN LOOSE ITEMS.

FAVORED LOCATIONS FOR STRONG WINDS WILL BE IN THE NORTHWESTERLY
WIND ALIGNED VALLEYS SUCH AS THE SANTA CLARA AND SALINAS VALLEYS.
WINDS AT SAN FRANCISCO AIRPORT ARE ALSO OFTEN VERY GUSTY IN
WEATHER REGIMES SUCH AS THIS SO AVIATION INTERESTS SHOULD BE
PREPARED FOR A WINDY DAY AT BAY AREA AIRPORTS.

A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ006-505-507-509-511-512-514-515-517-518-072000-
/O.EXT.KMTR.WI.Y.0008.071207T0938Z-071208T0000Z/
SAN FRANCISCO-
COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE-
NORTH BAY MOUNTAINS-SAN FRANCISCO PENINSULA COAST-
EAST BAY HILLS AND DIABLO RANGE-SANTA CRUZ MOUNTAINS-
MONTEREY BAY...NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND
CARMEL VALLEY-BIG SUR COAST-
SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST-
MOUNTAINS OF SAN BENITO AND INTERIOR MONTEREY COUNTY INCLUDING
PINNACLES NATIONAL MONUMENT-
138 AM PST FRI DEC 7 2007

...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM PST THIS AFTERNOON...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 4 PM PST THIS AFTERNOON.

STRONG NORTHWEST WINDS WILL CONTINUE THROUGH THE AFTERNOON HOURS.
THIS WILL BE THE FIRST WIDESPREAD WIND EVENT OF THIS WINTER AND
OFTEN TIMES THE WEAKEST TREES AND POWER LINES FALL DOWN IN THESE
EVENTS. IN ADDITION HOME OWNERS AND OTHERS WITH PROPERTY INTERESTS
SHOULD TAKE ACTION NOW BY TYING DOWN LOOSE ITEMS.

THE STRONGEST WINDS ARE EXPECTED ALONG THE ENTIRE COASTLINE WHERE
WIND GUSTS APPROACHING 50 MPH WILL BE POSSIBLE. OTHER FAVORED
LOCATIONS FOR STRONG WINDS WILL BE IN THE HILLS ABOVE 1000 FEET.

A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

STROBIN
000 
WWUS76 KMTR 071909
NPWMTR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
1109 AM PST FRI DEC 7 2007

...STRONG NORTHWEST WINDS THROUGH FRIDAY ALONG THE COAST AND IN
THE MOUNTAINS... 

CAZ506-508-510-513-516-072015-
/O.CAN.KMTR.WI.Y.0008.000000T0000Z-071207T2000Z/
NORTH BAY INTERIOR VALLEYS-SAN FRANCISCO BAY SHORELINE-
EAST BAY INTERIOR VALLEYS-SANTA CLARA VALLEY...INCLUDING SAN JOSE-
SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO-
1109 AM PST FRI DEC 7 2007

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS CANCELLED THE
WIND ADVISORY. 

WINDS ACROSS THE INLAND VALLEYS HAVE DECREASED AND ARE EXPECTED
TO REMAIN BELOW ADVISORY LEVELS. THEREFORE THE WIND ADVISORY IS
CANCELLED. THE NORTHWEST WINDS ARE HOWEVER EXPECTED TO REMAIN
GUSTY THROUGHOUT THE AFTERNOON AND EVENING HOURS AND CAUTION IS
STILL ADVISED.

$$

CAZ006-505-507-509-511-512-514-515-517-518-080000-
/O.EXT.KMTR.WI.Y.0008.000000T0000Z-071208T0000Z/
SAN FRANCISCO-
COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE-
NORTH BAY MOUNTAINS-SAN FRANCISCO PENINSULA COAST-
EAST BAY HILLS AND DIABLO RANGE-SANTA CRUZ MOUNTAINS-
MONTEREY BAY...NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND
CARMEL VALLEY-BIG SUR COAST-
SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST-
MOUNTAINS OF SAN BENITO AND INTERIOR MONTEREY COUNTY INCLUDING
PINNACLES NATIONAL MONUMENT-
1109 AM PST FRI DEC 7 2007

...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM PST THIS AFTERNOON...

THE WIND ADVISORY CONTINUES UNTIL 4 PM PST THIS AFTERNOON.

STRONG NORTHWEST WINDS WILL CONTINUE THROUGH THE AFTERNOON HOURS.
THE STRONGEST WINDS ARE EXPECTED ALONG THE ENTIRE COASTLINE WHERE
WIND GUSTS APPROACHING 50 MPH ARE STILL POSSIBLE. OTHER FAVORED
LOCATIONS FOR STRONG WINDS WILL BE IN THE HILLS ABOVE 1000 FEET.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH WITH GUSTS OF
45 MPH ARE EXPECTED. WINDS THIS STRONG WILL MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS76 KMTR 072018
NPWMTR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
1218 PM PST FRI DEC 7 2007

...STRONG NORTHWEST WINDS THROUGH THIS AFTERNOON ALONG THE COAST...

CAZ507-511-512-514-517-518-072130-
/O.CAN.KMTR.WI.Y.0008.000000T0000Z-071208T0000Z/
NORTH BAY MOUNTAINS-EAST BAY HILLS AND DIABLO RANGE-
SANTA CRUZ MOUNTAINS-
MONTEREY BAY...NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND
CARMEL VALLEY-
SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST-
MOUNTAINS OF SAN BENITO AND INTERIOR MONTEREY COUNTY INCLUDING
PINNACLES NATIONAL MONUMENT-
1218 PM PST FRI DEC 7 2007

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS CANCELLED THE
WIND ADVISORY. 


$$

CAZ006-505-509-515-080200-
/O.EXT.KMTR.WI.Y.0008.000000T0000Z-071208T0200Z/
SAN FRANCISCO-
COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE-
SAN FRANCISCO PENINSULA COAST-BIG SUR COAST-
1218 PM PST FRI DEC 7 2007

...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM PST THIS AFTERNOON...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 PM PST THIS AFTERNOON.

STRONG NORTHWEST WINDS WILL CONTINUE THROUGH THE AFTERNOON HOURS.
THE STRONGEST WINDS ARE EXPECTED ALONG THE ENTIRE COASTLINE WHERE
WIND GUSTS 45 TO 50 MPH ARE POSSIBLE. 

THIS WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH WITH
GUSTS OF 45 TO 50 MPH ARE EXPECTED. WINDS THIS STRONG WILL MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION IF TRAVELING ALONG OR NEAR THE COAST.

$$
000 
WWUS76 KMTR 072200
NPWMTR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
200 PM PST FRI DEC 7 2007

CAZ006-505-509-515-072300-
/O.CAN.KMTR.WI.Y.0008.000000T0000Z-071208T0200Z/
SAN FRANCISCO-
COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE-
SAN FRANCISCO PENINSULA COAST-BIG SUR COAST-
200 PM PST FRI DEC 7 2007

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS CANCELLED THE
WIND ADVISORY FOR THE COASTAL AREAS FROM THE NORTH BAY TO BIG SUR.

WIND VELOCITIES HAVE DECREASED TO BELOW ADVISORY LEVELS THIS
AFTERNOON AND ARE EXPECTED TO REMAIN BELOW. THEREFORE THE WIND
ADVISORY IS CANCELLED. HOWEVER GUSTY WINDS WILL CONTINUE INTO THE
EVENING HOURS WITH NORTHWEST SUSTAINED WINDS OF 20 TO 30 MPH AND
GUSTS 35 TO 40 MPH. THEREFORE CAUTION IS STILL ADVISED FOR TRAVEL
ALONG THE COAST.


$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this wind advisory went out at Dec 6, 5:15 PM PST, 3 hours 5 minutes earlier.

Area forecast discussion, Dec 6, 5:15 PM PST, 3 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
515 PM PST THU DEC 6 2007

UPDATED MARINE/AVIATION DISCUSSIONS

.DISCUSSION...A PACIFIC STORM SYSTEM IS STILL WORKING ITS WAY ONSHORE
THIS AFTERNOON AND EVEN THOUGH LIGHT RAIN HAS BEEN FALLING MOST OF
THE DAY IN THE NORTH BAY...ONLY MEAGER AMOUNTS HAVE TOTALED THUS
FAR WITH AUTOMATED GAUGES AROUND THE BAY AREA GETTING AROUND A
TENTH OF AN INCH OR LESS. THE UPPER LOW IS STILL OFFSHORE...THOUGH...
SO EXPECT THE RAINFALL RATES TO RAMP UP AS THE LOW CENTER AND FRONTAL
BAND MOVES INLAND. QPF ESTIMATES WITH THIS STORM STILL RANGE FROM 1-2
INCHES ACROSS THE NORTH BAY MOUNTAINS AS WELL AS THE HIGHER TERRAIN
OF SANTA CRUZ AND MONTEREY COUNTY....WITH LOWER ELEVATIONS RECEIVING
AROUND A HALF OF AN INCH TO AN INCH AS THE SYSTEM MOVES THROUGH
TONIGHT. SCATTERED SHOWERS WILL TAPER OFF ON FRIDAY AS THE UPPER
TROUGH MOVES EAST INTO NEVADA.

AFTER THE STORM SYSTEM MOVES EASTWARD ON FRIDAY...NORTHWESTERLY WINDS
ARE EXPECTED TO INCREASE...ESPECIALLY OVER THE COASTAL WATERS...NEAR
SHORE AND OVER THE HIGHER TERRAIN. OFFSHORE WINDS WILL DEVELOP WITH
HIGH PRESSURE OVER THE GREAT BASIN AT THE SURFACE. THIS OFFSHORE FLOW
WILL INCREASE BEGINNING LATE FRIDAY AND PERSIST UNTIL EARLY SUNDAY
WITH THE STRONGEST NORTHEASTERLY WINDS EXPECTED TO OCCUR OVER THE
EAST BAY HILLS AND NORTH BAY MOUNTAINS DURING THAT TIME PERIOD. WIND
SPEEDS SHOULD REMAIN BELOW WIND ADVISORY CRITERIA...HOWEVER THEY
COULD BE CLOSE WITH GUSTS TO 40 MPH POSSIBLE OVER THE HIGHER
TERRAIN.

MEDIUM RANGE MODELS BUILD A STRONG UPPER LEVEL RIDGE ALONG THE
CALIFORNIA COAST BY THE BEGINNING OF NEXT WEEK AND KEEP IT IN PLACE
THROUGH THURSDAY. DRY CONDITIONS ARE EXPECTED THROUGH THAT TIME
FRAME ALONG WITH POTENTIALLY CHILLY MORNINGS IN INLAND VALLEYS.

&&

.MARINE...THERE IS STRONG WIND POTENTIAL BEGINNING FRIDAY MORNING
AFTER COLD FRONTAL PASSAGE PER NAM-WRF MODEL WINDS FORECASTS OF 50
KNOTS AT 925 MB LEVEL. WILL UPGRADE TO GALE WARNINGS FOR ALL OF THE
OPEN WATERS. STRONG WINDS MAY ALSO EXTEND OVER SAN FRANCISCO BAY ZONE
BUT MONTEREY BAY FALL INTO HIGH END SMALL CRAFT ADVISORY WINDS. THE
UPDATE WILL BE ISSUED NO LATER THAN 8 PM THIS EVENING OR SOONER AS
TIME ALLOWS.

&&

.AVIATION...RADAR SHOWS RAIN PRESSING ON TO THE SOUTH AND EAST ACROSS
THE AREA THIS AFTERNOON. MVFR WITH AREAS IFR ARE FORECAST THIS
EVENING...OVERALL EXPECT CONDITIONS TO DETERIORATE OVERNIGHT AND
FRIDAY MORNING. THE GFS SHOWS THE FRONT SLIDING EAST ACROSS THE AREA
BETWEEN 06Z-08Z. AFTER THE SHOWERS THE NEXT ISSUE BECOMES STRENGTH OF
WINDS ON FRIDAY. COLD AIR ADVECTION COMMENCES FRIDAY WITH WINDS
LINKED FROM THE SURFACE UP THROUGH 700 MB SUPPORTING STRONG NW WINDS
...MAINLY OVER THE COASTAL WATERS AND PERHAPS THE BAYS AS WELL. NAM-
WRF FORECASTS 50 KNOT WINDS AT 925 MB LEVEL OVER THE WATERS FRIDAY.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
     .TNGT...SCA...PT ARENA TO PIEDRAS BLANCAS AND SF BAY.

PUBLIC FORECAST: ANDERSON
AVIATION/MARINE: CANEPA

NWS ON THE WEB AT WEATHER.GOV/SANFRANCISCO
Hazardous weather outlook, Dec 6, 5:24 AM PST, 14 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
524 AM PST THU DEC 6 2007

CAZ516-071330-
SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO-
524 AM PST THU DEC 6 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

OVERNIGHT LOW TEMPERATURES MONDAY AND TUESDAY MORNINGS ARE
EXPECTED TO DROP DOWN TO THE UPPER 20S FOR PORTIONS OF THE UPPER
SALINAS VALLEY AS SKIES CLEAR AND WINDS DIMINISH FOLLOWING THE
EARLY WEEKEND RAIN EVENT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

CAZ507-511-512-071330-
NORTH BAY MOUNTAINS-EAST BAY HILLS AND DIABLO RANGE-
SANTA CRUZ MOUNTAINS-
524 AM PST THU DEC 6 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

FOR THE PERIOD LATE FRIDAY THROUGH SUNDAY GUSTY NORTHEAST WINDS
OVER THE HIGHER TERRAIN OF THE NORTH AND EAST BAY WILL OCCUR. WIND
SPEEDS AS HIGH AS 40 MPH ARE EXPECTED AS BUILDING HIGH PRESSURE
OVER THE GREAT BASIN PROVIDES FOR A STRONG NORTHEAST TO SOUTHWEST
PRESSURE GRADIENT AT THE SURFACE. AT THE SAME TIME THE WIND FLOW
ALOFT TURNS FROM NORTHERLY TO NORTH-NORTHEAST LEADING TO THE GUSTY
WINDS FOR THE HIGHER TERRAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GDUGEL

The office that day

Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 7, 2:33 AM PSTMarine Weather StatementMTR25 hr

Nearby

Wind Advisories in California, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.